# SDR AALA201602189013

- Difficulty date: February 17, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 47,043 hours, 26,597 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: O-Ring
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS UNIDENTIFIED ODOR.  APPEARS TO BE AN ACRID CHEMICAL SMELL, SEEMS TO BE COMING OUT OF COCKPIT VENT OVERHEAD.  PER CREW A/C CABIN ODOR REPORT, SOURCE OF ODOR WAS APU.  REPLACED O RING AT STARTER IAW AMM 49-42-51.  ACCOMPLISHED APU LOAD COMPRESSOR WASH JC 26L31049009, JC 26L00021001, JC 26L0021002 & JC 26L00021004.
